Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Itching at night
Jun 20, 2011

Since starting with ARVs (I am HIV+) I have a terrible itch that lasts the entire night. I am taking night doses, the itching only subsides at dawn. I do not sleep, its that bad. What can i do to alleviate this. I hav eno visible rash, just the itch.

Response from Dr. Henry

Depending on which meds you are taking and presence of other medical conditions (such as ezcema or seborrhea), some symptom relief can often be offered while sorting out the cause of the night time itching. The timing certainly is suspicious for it being related to one of your HIV meds or early immune reconstitution so would discuss with your HIV provider. KH



Previous
Hiv and paralysis
Next
Hot Flashes and Migraines

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement